T Nation

Bored with Hot Nips


#1

Quick question to the knowledgable masses.

38 years old, 5’7 179lbs
Fairly lean (12%ish BF)

I have been on Cyp for 10 days.
E3D 40mg so 120mg a weekish
Every other dose I am taking Anastrozole .5mg

Background: I was on pellet therapy for over two years and while I liked many things about it, the pellets were becoming harder and harder to insert and I tore through them in about 4.5 months. My T would get over 1400 on pellets and when I got my E down under 40 I felt like shit, so I rarely took it. Only if things felt off.

That said, on this relatively low does of Cyp, I figured I could get away with taking the AI every 6th day. However, todayI woke with this warm feeling in my nips. Yesterday was a shot day and I tool .5mg of AI. I am planning on taking another .5 today.

Should I adjust my schedule and take .5 every third day with shot?
Also, the T seemed to help just about right away, so why did it take 10 days to have any side effects?

I don’t have any recent blood word but I will get levels checked in a month or so.

Thanks


#2

When you dose anastrozole, because of the half life, it takes 6-7 day to get to the steady state level. You are taking too much. You should aim for 1.0 - 1.2mg/week and take at time of injections.

I expect that you could crash E2 and feel like shit.

Take .5 E3D, but if you have taking 1.0 in two days, skip a dose at least.